# SDR SWAA2023121531422

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SERVICE DOOR EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED RIGHT AFT GALLEY EMERGENCY LIGHT BATTERY PACK PER MM 33-51-06. OPS CHECKS GOOD PER MM 33-51-00;[02] REMOVED AND REPLACED RIGHT AFT GALLEY EMERGENCY LIGHT BATTERY PACK PER MM 33-51-06. OPS CHECKS GOOD PER MM 33-51-00
